Holomorphically Closed Algebras of Analytic Functions.

Robert George Blumenthal

Mathematica Scandinavica (1974)

  • Volume: 34, page 84-90
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Blumenthal, Robert George. "Holomorphically Closed Algebras of Analytic Functions.." Mathematica Scandinavica 34 (1974): 84-90. <http://eudml.org/doc/166347>.

author = {Blumenthal, Robert George},
journal = {Mathematica Scandinavica},
pages = {84-90},
title = {Holomorphically Closed Algebras of Analytic Functions.},
url = {http://eudml.org/doc/166347},
volume = {34},
year = {1974},

AU - Blumenthal, Robert George
TI - Holomorphically Closed Algebras of Analytic Functions.
JO - Mathematica Scandinavica
PY - 1974
VL - 34
SP - 84
EP - 90
UR - http://eudml.org/doc/166347
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.